MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR
Model Number PSCST30
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight and ethnicity: unknown, information not provided.Lot number: unknown, information not provided.Expiration date: unknown, as lot number was not provided.Udi number: the udi number is unknown, as the lot number was not provided.Implant date (2021 reports): if implanted, give date: n/a (not applicable).The cartridge is not an implantable device.Explant date (2021 reports): if explanted, give date: n/a (not applicable).The cartridge is not an implantable device; therefore, not explanted.Concomitant medical products: intraocular lens, model number :z9002, serial number: (b)(4); inserter handpiece model and lot number: unknown.Device manufacture date: unknown as lot number was not provided.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the plunger of the injector rode over the intraocular lens (iol) causing the haptic to tangle in the cartridge.There was patient contact.No further information was available.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were not reviewed.Since the lot number was not available, neither a manufacturing record evaluation nor complaint occurrence/history for the production order were possible.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER SILVER
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12524327
Report Number2020664-2021-07526
Device Sequence Number5169283
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1